# SDR SWAA2013041114756

- Difficulty date: March 13, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL WEB OIL CANNING AT BS 328, BETWEEN LBL 12 TO RBL 5.  REPAIRED FLOORBEAM IAW SRM & EA.
